Saturday, September 14, 2013

STOPAIN

STOPAIN
STOPAIN Caplets Effective Analgesic & Antipyretic Composition: Each caplet contains: 
Propyphenazone 150mg 
Paracetamol 300mg 
Caffeine 50 mg 
-Properties-—--— 
- Stopain contains propyphenazone and paracetamol - non narcotic analgesics - which work together to raise the threshold to painful stimuli, thus exerting an analgesic effect against pain of different origins. 
Caffeine enhances the analgesic effect of propyphenazone & paracetamol. 
Indications: Stopain is indicated in all conditions associated with pain and fever such as: * Common cold which is usually accompanied with fever, headache, bone and muscle aches. * Headache & migraine. * Toothache and post minor & major dental operations. * Backache, rheumatic & muscle pain. * Post surgical operations. Side effects: Disturbance in WBC5 count rarely occurs - as with all pyrazolme derivatives - so, for long term therapy, WBCs count should be done, and if the patient suffered from decrease in WBCs, the drug should be stopped. 
Dosage: 
Adults: One to two caplets every six hours, do not exceed 8 caplets per day. 
Contraindications: * Propyphenazone was considered to be unsafe in patients with acute porphyria. * Known hypersensitivity to any of the product components. Warnings: Use with care in patients with impaired kidney or liver functions. - Storage: Store below 30 C 
Keep 
Out of reach ofchildren. Package: Pack of 10 caplets. 
Pack of 20 caplets. 
Pack of 200 caplets. 
Manufactured by 
EVA Pharma for Pharmaceuticals & Medical Appliances, Egypt